# SDR CALA2014090501197

- Difficulty date: September 1, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 43,082 hours, 13,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200048501
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMER EXIT CEILING SIGN ASSEMBLY BROKEN.  R & R OVERWING EMER EXIT CEILING SIGN ASSEMBLY.  PERFORMED EMER LIGHT OPERATIONS CHECK, FOUND NORMAL IAW AMM 33-51-01.
